# SDR SWAA2013092320343

- Difficulty date: September 9, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 42,350 hours, 24,127 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT LOWER SKIN CRACKED AT  ACTUATOR FITTING FASTENER.  REPAIRED SKIN IAW SRM.
